advertisement
Question
Posted by: Nothami | 2019/03/24

Ginette35 and letrozole

I'm desperate. So a month ago I found out I had Pcos and took blood tests to see how my hormones were, they were fine but my doctor prescribed me Ginette(contraceptives) for a month to balance my hormones and I was prescribed Famara too which I was going to take after finishing the ginette pills on CD3 of my period. But here's my problem I started spotting on the 3rd week of the contraceptive pills. The spotting has become like a period and now I'm confused as to when will my CD1 be and should I drink Famara or just continue with the pill until they are finished and then see my doctor. My doctor is fully booked this week and the next, I'm afraid that I'll miss this month and have to restart the whole thing

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/03/26

You have not had the usual response, so I would suggest that you continue with the Pill till you can see your doctor even if it does mean starting again.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement